# SDR A6WA202212028394

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 44,057 hours, 41,903 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 12090002AB
- Condition: Corroded
- Location: 200 Cabin Seats
- Part time: 44,057 hours, 41,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PASSENGER SEATS THE STRUCTURE HAS EVIDENCE OF CORROSION.   AIRCRAFT REMOVED FROM SERVICE.   REPLACED THE  SEAT STRUCTURE IAW 926-DH124A & 926-DH224A SERIES, CMM 25-26-95.
